# SDR SWAA2018082024293

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 41,002 hours, 19,900 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 849589
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DIVERSION, NR 1 ENGINE "LOW PRESSURE" A HYDRAULIC PUMP ILLUMINATED.  R&R NR 1 ENGINE HYDRAULIC PRESSURE LINE PER AMM.
